# SDR SWAA2022050386929

- Difficulty date: March 23, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT GOSET CRACKED AT S-19R STA 500D MKD DOT / [01] REMOVED GUSSET AT FWD CARGO COMPARTMENT STA 500D STR 19R PER REF B737-700 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW GUSSET PER REF B737 SRM 51-40-05-0G-0;[03] VERIFIED STEPS #1 AND #2.;[04] OK TO INSTALL NEW GUSSET.;[05] LATE ENTRY TREATED AND PRIMED HOLES ON NEW GUSSET REF B 737-700 SRM 51-20-01-0G-0.;[06] VERIFIED STEP #5.;[07] INSTALLED NEW GUSSET AT FWD CARGO COMPARTMENT STA 500D STR 19R REF B 737-700 SRM 51-40-02-0G-0 AND DWG # 143A7902.;[08] FINAL INSPECTION; VERIFIED INSTALLATION AND GUSSET REPLACEMENT.
